RUS  ENG
Full version
JOURNALS // Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika // Archive

Izv. Vyssh. Uchebn. Zaved. Mat., 1995 Number 10, Pages 76–86 (Mi ivm1816)

This article is cited in 3 papers

A pathological counterexample to the non-Fredholmness conjecture in algebras of weighted shift operators

A. V. Chistyakov

Perm State Technical University

UDC: 517.983

Received: 14.04.1995


 English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1995, 39:10, 73–83

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025